16 weeks pregnant mother

Question: I am suffering from sever headache what med can I take

1 Answers
Question
Answer: Hello...first of ol...u shud noe d reason of headache ..coz of high or low bp?? Migrane??? Cervical?? Work stress?? Restlessness...find out d reason...dn go with med
Similar Questions with Answers
Question: Hi i am suffering from constipation from yesterday and having sever headache from today morning. Please help me..
Answer: For headache, Take turmeric powder and mix with water. Slightly thinner consistency. Then heat it. It will become thick. Then apply on your forehead and on the top portion of your head with hands( dont let the paste too cool). Take rest. After that you will definitely feel better. You should drink at least eight 12-ounce glasses of water a day. This will help keep your bowels soft and moving smoothly through your digestive tract. Try breaking up your daily food intake into five or six smaller meals to help with constipation relief
»Read All Answers
Question: Hey i am suffering from cold what med shud i take
Answer: Hello dear. You'll have to consult your doctor before taking any medication during pregnancy. When you become pregnant, your immune system is likely to change. As a result of these changes, you may contract a cold or a cough at some point during your pregnancy. In addition, your illness may last longer. Place a humidifier in your room, keep your head elevated on your pillow while resting, or use nasal strips. You can take steam or even inhale eucalyptus which gives some relief. Take care.
»Read All Answers
Question: Can i take disprin ??? because i am suffering from headache from yesterday .!
Answer: Hi Headaches could be due to factors like- lack of sleep, stress, hunger, sinusitis or even high bp Try taking a painkiller only after your doctors advise..If that doesnt help and you recognize any of above as reasons then rectify that by either getting a good nap,eating a balanced healthy diet or applying warm compresses. Severe headaches that refuse to settle should be informed to your doctor as it could be pre eclampsia due to increase in blood pressure
»Read All Answers